# SDR AC2A2020033001

- Difficulty date: March 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N139JP
- Make and model: Agusta AB139
- Aircraft serial: 31039
- Aircraft time: 9,938 hours, 18,791 cycles
- Engine: Pwc PT6C67C
- Engine time: 4,675 hours, 2,803 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063893
- Part serial: 14113872
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 8,698 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

WHEN ADVANCING #1 ENGINE FROM IDLE TO FLIGHT POSITION, #1 ENGINE BEGAN TO  "RUN AWAY" AND THE AIRCRAFT SPUN APPROXIMATELY 25-30 DEGREES ON THE PAD AND STARTED TO ROLL OVER. THE PIC WAS STILL ON THE ENGINE MODE KNOB, IMMEDIATELY RETARDED TO #1 ENGINE BACK TO IDLE STOPPING THE LEFT YAW, AND ARRESTED THE ROLL AND THE AIRCRAFT RETURN TO FLAT "AIRFRAME LEVEL
